# SDR 08FDEA02863

- Difficulty date: July 14, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E IS CRACKED AT THE INBD OF SLAT DRIVE MECHANISM ACCESS PANEL.  CUT OUT CRACKED AREA AND FABRICATED A DOUBLER AND FILLER IAW SRM 57-10-00; FIG 68; VOL I.  ALODINED AND PRIMED THE DOUBLER AND FILLER IAW SRM 51-21-01; VOL II; PGS 21-24.  INSTALLED THE DOUBLER AND FILLER IAW SRM 51-33-01; VOL II.
